# SDR SWAA113303

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 59,533 hours, 56,475 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101054
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY, WITH EQUIP COOLING FAN IN NORM POSITION, HEARD NOISE AND ELECTRICAL ODOR IN COCKPIT.  REMOVED AND REPLACED EQUIP COOLING FAN VALVE PER MM.
